# SDR ASAA2020051932733

- Difficulty date: May 17, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 25,698 hours, 8,226 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bushing
- Part number: 332A23414
- Condition: Migrated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 #2 ENGINE FOUND SUPPORT LINK CONNECTING INTERSECTION MANIFOLD DUCT TO ENGINE CASE BUSHING MIGRATING. GROUNDED - YES. REMOVED AND REPLACED LOWER DUCT SUPPORT LINK REFERENCE B737-900 AMM 36-11-01.
